# SDR DALA2023102508795

- Difficulty date: October 25, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N301DV
- Make and model: Airbus A321-213
- Aircraft serial: 6923
- Aircraft time: 21,376 hours, 10,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3001 SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 20 AND 30 INOP. CORRECTIVE ACTION: REPAIRED PER A321 AMM 33-52. (5064610)
